# SDR PLGA69952

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: XW21160G1
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOS - DURING APPROACH THE CREW NOTED A SMELL OF SMOKE IN THE COCKPIT WHILE OPERATING THE FIRST OFFICERS WINDSHIELD WIPER.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS THEN DISPATCHED TO THE AIRCRAFT.  BOS MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD WIPER MOTOR AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
